Fever associated with 6 month shots

Amy - posted on 12/25/2009 ( 10 moms have responded )

4

3

0

My son is now 8 months old and it seems like ever since he got his 6 month shots he's been sick. The day after for 2 days he had a fever and every since really congested, rosy cheeks and now again for the second day he's had a fever again. Anyone else have any similar issues??

MOST HELPFUL POSTS

Kendra - posted on 12/26/2009

31

6

3

Please look into the side effects and risks of vaccinations before you give him his next set of shots. There are many things in them that can create reactions and many kids who are severely hurt by shots had signs from previous vaccines. Look into fair organizations like, the National Vaccine Information Center (www.nvic.org) who are for preventing vaccine injury. I wish your son the best and hope he gets back to feeling better soon!!

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

10 Comments

View replies by

Laura - posted on 12/28/2009

17

17

2

Did you recently start at a daycare or been around more children. This could be playing a part in it. There have been a lot of sick children due to the flu season. When a child starts daycare, they tend to be sick a lot at the beginning, because their bodies are not used to all the different germs and children are a breeding ground for germs! if your child is in daycare, find out how often they wash his hands and what method is used for washing toys and how often (i.e. do the take mouthed toys away after one child has placed them in his mouth or are the toys allowed to sit out and another child can put it in his mouth) Unfortunately, your son is at the age that he will be putting all those germy toys in his mouth. Make sure you are washing your toys at home as well. Many people forget to do this.

Amy - posted on 12/26/2009

4

3

0

Oh yeah we have also been to the doctor numerous times throughout this winter season,, when is all the sickness gonna stop??

Amy - posted on 12/26/2009

4

3

0

Thanks for all the advice everyone... My little one has broke his fever now, cheeks are still a little rosey however.... Monday I think we will hit the same doctor to see what he says and if I'm noting getting anywhere will check into another.. Great advice on writing everything down about foods, medications, etc.. I have somewhat documented some of these things, but not like I should...

Ashley - posted on 12/26/2009

18

24

2

i would deffinitly take him to a docter or two there are babies that have reactions to there shots. for the fever part i would recamind the infant tylonol it will help keep that down and away. i would say that it woudl be a reaction because it would only be eczyma if he had like bumpy spots on his back tummy cheeks and then i would have ur docter give you i think protactin or something like that

Elaine - posted on 12/26/2009

13

29

0

It sounds like your baby is allergic to the vaccines. I would find out which shots babys are more allergic to and not get that vaccine. A lot of the vaccines aren't neccessory a 8 months ie hep B. Your baby should get a fever after the shots ie the vaccines are a foreign body that is now in the body and it is trying to fight it off. Getting a fever helps to kill/create antibodies. I wouldn't surpress that line of defense. It will take his body longer to do what it needs to do and make it worse. I would first and for most make sure he isn't allergic. You can also split up his shot so he doesn't get so many at a time. I would give your child vitiamin C a couple of days in a row prior to getting his shots. I hope this helps.

Danie - posted on 12/26/2009

5

7

0

Lena had her 5 yr. shots and I did not know she also had the onset of a cold. Its make it worse. I kept an eye on her and she was better after a few days. I hope they feel better. :)

Thelma - posted on 12/26/2009

20

20

1

I can't relate to that but I've always given my children Tylenol BEFORE the shot in an effort to prevent fever and other side effects. You may try this for the next set of shots.

Lynda - posted on 12/26/2009

20

8

1

I think that you should get a second opinion if your current doctor hasn't offered any solution to the issue. It could be coincidence or he could have had an allergic reaction that has continued to cause problems. Don't give up asking questions. Write down everything, time you took his temp, if you are giving him anything for fever/congestion, even down to what he is eating and when and if the problem increases after certain foods or drinks as it could have something to do with diet. Also, having everything detailed will make it easier for you and the doctor to figure out what is going on without having to rely soley on memory.

Carol - posted on 12/26/2009

58

19

3

I hope you have called the doctor. And if so and it has still persisted...Call a second doctor! Trust your gut,It's not being overly protective...It is being concerned and cautious!! I pray all is well!

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms